Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is "conversion disorder"?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
What is "conversion disorder"? This comes under the medical field of psychiatry. My e-mail is YYYY@YYYY
Posted Tue, 4 Feb 2014 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: psychiatric illness Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. Conversion disorder is a psychiatric illness which is one of the medical speciality. In this disorder the patient presents with various neurological manifestations which do not have any biological basis and occur cause of stress. Like weakness in one hand, inability to speak, visual loss etc. Its treated with antidepressants and psychotherapy. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor